Heroin-induced acute longitudinally extensive transverse myelopathy
- 43 Downloads
Compliance with ethical standards
The publication of this case report has been approved by the Ethical Committee of the Clinical Centre of Serbia, Belgrade, Serbia. A signed informed consent was obtained from the patient whose case we report in this paper.
Conflict of interest
The authors declare that they have no conflicts of interest.
- 3.Sveinsson O, Herrman L, Hietala MA (2017) Heroin-induced acute myelopathy with extreme high levels of CSF glial fibrillar acidic protein indicating a toxic effect on astrocytes. BMJ Case Rep 2017. https://doi.org/10.1136/bcr-2017-219903
- 5.Asgari N, Skejoe HP, Lillevang ST et al (2013) Modifications of longitudinally extensive transverse myelitis and brainstem lesions in the course of neuromyelitis optica (NMO): a population-based, descriptive study. BMC Neurol 13(1). https://doi.org/10.1186/1471-2377-13-33